Alert archive / Florida / Special Weather Statements in 2009

Special Weather Statement, NWS Miami, FL

August 3, 2009Glades County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2009, 9:09 PM EDT for Glades County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2009, 9:09 PM EDT (01:09 UTC)
Expired
Aug 3, 2009, 10:00 PM EDT
In force
51 min
Issued by
NWS Miami, FL

County Glades County, FL

The radar

The Melbourne radar (KMLB), 126 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3579 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3579 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 040109
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT MON AUG 3 2009

FLZ063-040200-
GLADES FL-
909 PM EDT MON AUG 3 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...

AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BRIGHTON SEMINOLE INDIAN TO 6 MILES NORTHWEST OF ORTONA...MOVING EAST
AT 5 TO 10 MPH.

THESE STORMS WILL AFFECT...

PALMDALE...
BRIGHTON SEMINOLE INDIAN...
MOORE HAVEN...
LAKEPORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2716 8087 2713 8088 2707 8094 2707 8093
      2703 8094 2703 8097 2705 8097 2698 8108
      2692 8107 2693 8110 2689 8111 2682 8107
      2683 8145 2704 8130 2704 8128 2713 8123
      2713 8117 2721 8116 2722 8095
TIME...MOT...LOC 0109Z 281DEG 8KT 2720 8114 2686 8137

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:36 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 3, 7:36 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
736 PM EDT MON AUG 3 2009

.AVIATION...
THE WINDS WILL BE EASTERLY TONIGHT AT ALL OF THE TAF SITES LESS
THAN 5 KNOTS AFTER 04/2Z BEFORE INCREASING TO 5 TO 10 KNOTS AFTER
04/13Z. THE WINDS WILL CONTINUE TO INCREASE TO 10 TO 15 KNOTS
AFTER 03/16Z FROM THE EASTERLY DIRECTION...EXCEPT FOR APF TAF SITE
WHERE IT WILL BECOME WESTERLY AFTER 04/18Z.

THE WEATHER WILL REMAIN DRY TONIGHT INTO THURSDAY ACROSS THE
EASTERN TAF SITES TONIGHT INTO THURSDAY. FOR KAPF TAF SITE...HAVE
LEFT VCTS IN UNTIL 04/02Z FOR THE SHOWER AND THUNDERSTORM ACTIVITY
THAT IS GOING ON NOW BEFORE GOING DRY BETWEEN 04/02Z AND 04/18Z ON
THURSDAY. THE STORMS WILL RETURN TO KAPF AFTER 04/18Z DUE TO THE
WEST COAST SEA BREEZE DEVELOPING. THE CEILING AND VIS WILL ALSO
REMAIN IN THE VFR CONDITIONS DURING THIS TIME.

&&
.AVIATION...54/BNB

.PREV DISCUSSION... /ISSUED 255 PM EDT MON AUG 3 2009/

DISCUSSION...
A STAGNANT WEATHER PATTERN WILL PREVAIL ACROSS SOUTH FLORIDA FOR
APPROXIMATELY THE NEXT 48 HOURS...AS ALL AVAILABLE MODEL
GUIDANCE SUGGESTS THAT THE REGION WILL REMAIN LOCATED BENEATH THE
WESTERN PERIPHERY OF A MID-LEVEL ANTICYCLONE CURRENTLY CENTERED
EAST OF THE BAHAMAS. LATEST WATER VAPOR ANIMATION CONTINUES TO
SHOW AN UPPER LOW SPINNING NEAR 28N/64W...AND THIS FEATURE IS
EXPECTED TO WEAKEN LATER TONIGHT...AND EVENTUALLY BECOME ABSORBED
WITHIN A STRONGER BELT OF WESTERLIES ACROSS THE NORTH ATLANTIC.
ALTHOUGH THIS MAY RESULT IN SUBTLE FLUCTUATIONS IN THE EXACT
POSITION OF THE RIDGE AXIS OVER THE NEXT COUPLE OF DAYS...AN
EAST/SOUTHEASTERLY FLOW REGIME IS EXPECTED TO PERSIST IN THE
LOWEST 10 KFT OF THE ATMOSPHERE THROUGH WEDNESDAY. THUS...WILL
MAINTAIN THE HIGHEST CHANCES OF NOCTURNAL RAINFALL -- BOTH TONIGHT
AND TUESDAY NIGHT -- ALONG THE ATLANTIC COAST AND SOUTHEASTERN
ZONES...BUT WILL HOLD POPS IN THE SLIGHT CHANCE CATEGORY GIVEN
LIMITED MOISTURE /PWAT VALUES 1.3-1.6 INCHES/ AND LACK OF ANY
DISCERNIBLE WAVES TO ENHANCE LARGE SCALE VERTICAL MOTIONS. SIMILAR
TO THIS AFTERNOON...HIGHER CHANCES FOR DIURNAL SHOWER/THUNDERSTORM
ACTIVITY WILL OCCUR ACROSS THE WESTERN ZONES ON TUESDAY...AS
PRESSURE GRADIENT WILL REMAIN SUFFICIENTLY WEAK TO ALLOW FOR AN
INLAND PENETRATION OF THE GULF COAST SEA BREEZE...WITH CONVECTIVE
ACTIVITY SPREADING WESTWARD AND INTO THE SOUTHEASTER GULF DURING
THE EVENING. TEMPERATURES THROUGH THIS PERIOD WILL EXHIBIT LITTLE
VARIATION...WITH LOWS IN THE LOWER 80S ANTICIPATED ALONG THE
SOUTHEAST COAST...AND MID TO UPPER 70S ELSEWHERE. HIGHS WILL
GENERALLY BE IN THE LOWER TO MID 90S...AND WILL FOLLOW A BLEND OF
MAV/MET GUIDANCE FOR ALL AREAS.

CONDITIONS WILL BECOME MORE FAVORABLE FOR SHOWERS AND
THUNDERSTORMS BEGINNING LATE ON WEDNESDAY ACROSS THE ATLANTIC
WATERS...AS A FAIRLY WELL DEFINED EASTERLY WAVE -- CURRENTLY
LOCATED TO THE NORTH OF PUERTO RICO -- APPROACHES THE AREA.
ALTHOUGH SOLUTIONS FROM THE GFS/UKMET/ECMWF DIFFER WITH RESPECT TO
THE STRENGTH OF THE WAVE...BASED ON 850/700 MB VORTICITY PROGS...
THEY ARE ALL IN GOOD AGREEMENT THAT THIS FEATURE WILL SPREAD WEST-
NORTHWESTWARD AROUND BASE OF MID-LEVEL RIDGE AND APPROACH SOUTH
FLORIDA FROM THE EAST LATE ON WEDNESDAY. A PLUME OF RICH TROPICAL
MOISTURE WILL ALSO ACCOMPANY THE PASSAGE OF THIS EASTERLY WAVE...
WITH PWAT VALUES EXPECTED TO RANGE FROM 2-2.25 INCHES ACROSS MOST
OF THE REGION FROM WEDNESDAY NIGHT INTO THURSDAY. THUS...EXPECT A
FAIRLY GOOD COVERAGE OF SHOWERS/STORMS AND WILL INCREASE POPS TO
HIGH CHANCE FOR THE SOUTHEASTERN HALF OF THE AREA ON WEDNESDAY
NIGHT...AND MAINTAIN A CHANCE OF SHOWERS/STORMS FOR ALL AREAS ON
THURSDAY.

IN THE EXTENDED PORTION OF THE FORECAST...A RETURN TO DRIER
WEATHER IS EXPECTED BEGINNING ON FRIDAY...AS THE EASTERLY WAVE
LIFTS NORTHWESTWARD...AND PLACES SOUTH FLORIDA BENEATH AN
INCREASINGLY SUBSIDENT AIRMASS. SOLUTIONS FROM THE ECMWF/GFS
SUGGEST THAT A SEASONABLY STRONG UPPER-LEVEL HIGH...WHICH WILL
BUILD ACROSS THE SOUTHERN ROCKIES THIS WEEK...MAY SPREAD EASTWARD
ACROSS THE GULF COAST THIS WEEKEND...AND ENCOMPASS MUCH OF THE
FLORIDA PENINSULA... WITH GENERALLY DRY AND WARM WEATHER EXPECTED.
HOWEVER...BY EARLY NEXT WEEK...ORIENTATION OF THE RIDGE MAY ALLOW
FOR MID-LEVEL WAVES EMBEDDED IN THE STRONG NORTHERLY FLOW ALOFT TO
ENHANCE RAINFALL CHANCES ONCE AGAIN.

MARINE...
PREVAILING EASTERLY FLOW IS EXPECTED ACROSS THE LOCAL WATERS
THROUGHOUT THE SHORT TERM PORTION OF THE MARINE FORECAST...WITH
SPEEDS GENERALLY IN THE 10-15 KNOT RANGE OVER THE ATLANTIC...AND
5-10 KNOTS OVER THE LOCAL GULF WATERS. HIGHEST SEAS ARE EXPECTED
TO BE 2-4 FEET AT TIMES IN THE GULF STREAM. WINDS/SEAS AND RAIN
CHANCES WILL INCREASE FROM LATE WEDNESDAY INTO THURSDAY...AS AN
INVERTED TROUGH OF LOW PRESSURE APPROACHES THE REGION FROM THE
EAST. OTHERWISE...A MODERATE TO HIGH RISK OF RIP CURRENTS WILL
CONTINUE ALONG THE ATLANTIC COAST THROUGH THE END OF THE WEEK.

FIRE WEATHER...
THERE ARE NO FIRE WEATHER CONCERNS THROUGHOUT THIS FORECAST
PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN
ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  91  78  91 / 20 20 20 20
FORT LAUDERDALE  83  92  83  92 / 20 20 20 20
MIAMI            82  92  82  92 / 20 20 20 30
NAPLES           76  93  76  93 / 30 40 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...65/GS
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Aug 3, 10:23 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1023 AM EDT MON AUG 3 2009

FLZ063-066>075-168-172>174-041100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1023 AM EDT MON AUG 3 2009

...SCATTERED AFTERNOON THUNDERSTORMS INTERIOR AND WEST...
...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY IN
THE CENTRAL INTERIOR AND WEST PORTIONS OF SOUTH FLORIDA THIS
AFTERNOON AND EARLY EVENING. WIND GUSTS TO 40 MPH, OCCASIONAL
LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
ANY THUNDERSTORMS THAT DO DEVELOP.

RIP CURRENTS: EASTERLY WINDS OF 10 TO 15 KNOTS, COMBINED WITH LOW
TIDES EARLY THIS AFTERNOON, WILL CREATE A MODERATE RISK OF RIP CURRENTS
AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES.

TEMPERATURES: TEMPERATURES CLIMBING INTO THE LOWER TO MID 90S
COMBINED WITH HIGH LEVELS OF HUMIDITY WILL CREATE HEAT INDICES
AROUND OR JUST ABOVE 105 DEGREES THIS AFTERNOON ACROSS INTERIOR
AND WESTERN AREAS. PERSONS ARE SUGGESTED TO LIMIT TIME SPENT DOING
STRENUOUS WORK OUTDOORS IN THESE AREAS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORM CAN BE EXPECTED EACH DAY, WITH LIGHTNING
STRIKES AND BRIEF HEAVY RAINFALL BEING THE MAIN THREATS.

RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC COAST
DUE TO STEADY EAST TO SOUTHEAST WINDS OF 10 TO 15 KNOTS AT LEAST
THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Aug 3, 6:27 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT MON AUG 3 2009

FLZ069-070-032300-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
627 PM EDT MON AUG 3 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST COLLIER COUNTY...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF GOLDEN GATE ESTATES...MOVING
NORTHWEST AT 10 MPH.

THIS STORM WILL AFFECT...

GOLDEN GATE ESTATES...
ORANGE TREE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2625 8177 2632 8172 2632 8166 2641 8166
      2643 8165 2643 8162 2631 8145 2618 8152
TIME...MOT...LOC 2227Z 120DEG 8KT 2627 8156

BAXTER
Special weather statement, Aug 3, 8:02 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
802 PM EDT MON AUG 3 2009

FLZ063-040030-
GLADES FL-
802 PM EDT MON AUG 3 2009

...STRONG THUNDERSTORMS MOVING ACROSS FAR NORTHWEST GLADES COUNTY...

AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
VENUS TO 7 MILES NORTHWEST OF MUSE...MOVING NORTHWEST AT 5 MPH.

THESE STORMS WILL AFFECT...

  RURAL WESTERN GLADES COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2703 8139 2687 8153 2688 8157 2703 8157
      2703 8156 2704 8145
TIME...MOT...LOC 0002Z 114DEG 3KT 2704 8151 2691 8158

BAXTER
Special weather statement, Aug 3, 8:26 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
826 PM EDT MON AUG 3 2009

FLZ063-040115-
GLADES FL-
826 PM EDT MON AUG 3 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHWEST GLADES COUNTY...

AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
VENUS TO 6 MILES NORTHWEST OF MUSE...MOVING EAST AROUND 5 MPH.

THESE STORMS WILL AFFECT...

  SR 74...
  RURAL WESTERN GLADES COUNTY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2704 8133 2687 8136 2686 8155 2703 8156
TIME...MOT...LOC 0025Z 278DEG 5KT 2704 8142 2690 8156

BAXTER
Special weather statement, Aug 3, 9:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT MON AUG 3 2009

FLZ063-040200-
GLADES FL-
909 PM EDT MON AUG 3 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...

AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BRIGHTON SEMINOLE INDIAN TO 6 MILES NORTHWEST OF ORTONA...MOVING EAST
AT 5 TO 10 MPH.

THESE STORMS WILL AFFECT...

PALMDALE...
BRIGHTON SEMINOLE INDIAN...
MOORE HAVEN...
LAKEPORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2716 8087 2713 8088 2707 8094 2707 8093
      2703 8094 2703 8097 2705 8097 2698 8108
      2692 8107 2693 8110 2689 8111 2682 8107
      2683 8145 2704 8130 2704 8128 2713 8123
      2713 8117 2721 8116 2722 8095
TIME...MOT...LOC 0109Z 281DEG 8KT 2720 8114 2686 8137

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:02 PM EDTSpecial Weather StatementMFLGlades28 min
Aug 3, 8:26 PM EDTSpecial Weather StatementMFLGlades49 min
Aug 3, 8:38 PM EDTAreal Flood AdvisoryMFLGlades112 min
Aug 3, 10:14 PM EDTSpecial Weather StatementMFLGlades31 min
Aug 4, 12:08 AM EDTSpecial Marine WarningMFL52 min
Aug 4, 1:01 AM EDTSpecial Marine WarningMFL59 min
Aug 4, 7:18 AM EDTSpecial Marine WarningMFL27 min
Aug 4, 7:29 AM EDTSpecial Marine WarningMFL31 min

Nearby

Special Weather Statements in Florida, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.